# SDR SWAA2013011011349

- Difficulty date: December 28, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 56,214 hours, 45,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT O/B END, UPPER SURFACE DELAMINATED ON EDGE.  REPAIRED SLAT IAW SRM AMM.
